Top answers from doctors based on your search:
Disclaimer

i bruise easily what vitamins do I need

A 36-year-old member asked:
Dr. Wenjay Sung
13 years experience Podiatry
Vitamin K: Bruising easily, even without trauma, could signify a medical problem that needs attention. Deficiency of vitamin k (found in dark green, leafy veget ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 16-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Dermatographism?: ... is a skin disorder seen in 4–5% of the world's population and is one of the most common types of urticaria, in which the skin becomes raised and i ... Read More
2
2 thanks
Dr. Suzanne Galli
23 years experience ENT and Head and Neck Surgery
Easy bruising: You should speak to your parents about this issue and have your pediatrician evaluate your rashes and bruises.
A 39-year-old female asked:
Dr. Gabriel Goren
A Verified Doctor answered
A US doctor answered Learn more
Before: Taking any vitamins please check and find out whether you have a bleeding tendency. See your doctor. These are simple tests...
1
1 thank
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Don't know: Do you have a bleeding disorder or take an anti-coagulant?
A 36-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Several causes: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And poss ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Wenjay Sung
13 years experience Podiatry
Bruise: Bruising easily, even without trauma, could signify a medical problem that needs attention. Deficiency of vitamin k (found in dark green, leafy veget ... Read More
A 43-year-old member asked:
Dr. Joseph Bouvier
24 years experience Pediatrics
Many reasons: The are a host of reasons why someone might bruise easily and they are too extensive to simply explain here. See your physician for a full evaluation ... Read More
1
1 comment
A 43-year-old female asked:
Dr. Michelle Chambers
38 years experience Dermatology
Hepatitis C: Yes you can, also Aspirin or blood disorders. Also thin skin is a common cause of bruising.
4
4 thanks
A 34-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Do you bump it?: Do you have any type of bleeding disorder or do you take medications that affect platelets or clotting?
A 37-year-old member asked:
Dr. Anila Khaliq
17 years experience Family Medicine
Yes: Because you are on blood thinner and your blood is thin you can bruise very easily which is not a big problem, usually it becomes a problems if you ar ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month